Canadian Journal of Infectious Diseases and Medical Microbiology

Canadian Journal of Infectious Diseases and Medical Microbiology / 2009 / Article

Case Report | Open Access

Volume 20 |Article ID 721956 | https://doi.org/10.1155/2009/721956

Andrew Walkty, Dick Smith, Bernie Lopko, Ken Kasper, "Severe Skin Rash Associated with Atazanavir", Canadian Journal of Infectious Diseases and Medical Microbiology, vol. 20, Article ID 721956, 3 pages, 2009. https://doi.org/10.1155/2009/721956

Severe Skin Rash Associated with Atazanavir

Received25 Jun 2008
Accepted26 Sep 2008

Abstract

Three cases of severe rash associated with the use of atazanavir are described. In all cases, the rash was maculopapular and pruritic. Rash onset occurred eight to 11 days after initiation of therapy, and resolved with atazanavir discontinuation. Clinicians prescribing atazanavir should be aware of this potential adverse effect.

Copyright © 2009 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views223
Downloads210
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.